# SDR USAASB96084

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 2530 · Buffet/Galleys
- Part: Ballast
- Part number: 8131
- Condition: Failed
- Location: Nr 3 Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FLT NR 1005 - MEM - AT CRUISE ALT AN ELECTRICAL SMELL DEVELOPED IN THE AFT GALLEY.  CAPTAIN CONFIRMED UPON INSPECTION AND DIRECTED FA'S TO PULL ALL AFT GALLEY CIRCUIT BREAKERS.  SMELL DISIPATED.  DIVERTED TO MEM.  MAINTENANCE REMOVED AND REPLACED BALLAST FOR NR 3 GALLEY WORK LIGHT.  OPS CHECK GOOD.  (M)
